Search

Start a new search
Current filters:
Add filters:
  • Results/Page
  • Sort items by
  • In order
  • Authors/record

Results 1-2 of 2 (Search time: 0.004 seconds).

NO Title, Author(s) (Publication Title, Volume Issue, Page, Issue Date)
1
Contact discontinuities for 3-D axisymmetric inviscid compressible flows in infinitely long cylinders

Bae, Myoungjeanresearcher; Park, Hyangdong, JOURNAL OF DIFFERENTIAL EQUATIONS, v.267, no.5, pp.2824 - 2873, 2019-08

2
CONTACT DISCONTINUITIES FOR 2-DIMENSIONAL INVISCID COMPRESSIBLE FLOWS IN INFINITELY LONG NOZZLES

Bae, Myoungjeanresearcher; Park, Hyangdong, SIAM JOURNAL ON MATHEMATICAL ANALYSIS, v.51, no.3, pp.1730 - 1760, 2019

rss_1.0 rss_2.0 atom_1.0